# SDR 02FDEA00953

- Difficulty date: December 17, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N386FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46620
- Aircraft time: 62,496 hours, 25,048 cycles
- Engine: Ge CF6*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 ENTRY DOOR HARD TO OPEN, MOTOR SOUNDS LIKE IT SPINS, CLUTCH SLIPS.  REMOVED AND REPLACED R1 DOOR ELECTRIC MOTOR, SHAFT, BEARINGS, AND PNEUMATIC MOTOR REF MM.
